# SDR SWIA202266428

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 42,600 hours, 27,530 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE WINDSHIELD BEGAN ARCING IN THE OUTER GLASS LAYER THEN SHATTERED   (FLIGHT #3083 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25440295 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAIN WINSHIELD REFERENCING AMM 56-11-01.SEE TASK CARD 56-220-1000-SKY"
